RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 763–773 (Mi mz1343)  

This article is cited in 5 scientific papers (total in 5 papers)

Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups

A. V. Cherednikova

N. A. Nekrasov Kostroma State Pedagogical University

Abstract: In the paper the classification of rings of quasi-endomorphisms of strongly indecomposable Abelian torsion-free groups of rank three is obtained.

DOI: https://doi.org/10.4213/mzm1343

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 670–678

Bibliographic databases:

UDC: 512.541
Received: 14.08.1996

Citation: A. V. Cherednikova, “Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups”, Mat. Zametki, 63:5 (1998), 763–773; Math. Notes, 63:5 (1998), 670–678

Citation in format AMSBIB
\Bibitem{Che98}
\by A.~V.~Cherednikova
\paper Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 763--773
\mathnet{http://mi.mathnet.ru/mz1343}
\crossref{https://doi.org/10.4213/mzm1343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683650}
\zmath{https://zbmath.org/?q=an:0918.20044}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 670--678
\crossref{https://doi.org/10.1007/BF02312849}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1343
  • https://doi.org/10.4213/mzm1343
  • http://mi.mathnet.ru/eng/mz/v63/i5/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  mathscinet  zmath  isi  scopus  scopus
    2. D. S. Chistyakov, “Endomorfnye nerazlozhimye abelevy gruppy bez krucheniya ranga 3”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2011, no. 1(13), 61–66  mathnet
    3. A. V. Cherednikova, “Quasiendomorphism algebras of some quasidecomposable rank 4 torsion-free abelian groups”, Siberian Math. J., 57:6 (2016), 1088–1099  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. V. Cherednikova, “Rings of quasi-endomorphisms of some direct sums of torsion-free Abelian groups”, Russian Math. (Iz. VUZ), 61:1 (2017), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. A. V. Cherednikova, “O koltsakh kvaziendomorfizmov nekotorykh silno nerazlozhimykh abelevykh grupp bez krucheniya ranga 4”, Chebyshevskii sb., 18:2 (2017), 245–255  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:89
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020